# SDR UIEA2019042604005

- Difficulty date: April 22, 2019
- Submitted: April 27, 2019
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 84,579 hours, 13,591 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Dented
- Location: Bs 1660-1680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP STA 1680 FLOOR TORQUE BOX PANEL AT RBL 28 RBL 41 AND RBL 49 FOUND DENT(  AFT CARGO COMP STA 1680 FLOOR TORQUE BOX PANEL AT RBL 28 RBL 41 AND RBL 49 DAMAGED AREAS REPAIRED IAW RI-53-65-13482 REV A   )
